# SDR FDEA201012234745

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,036 hours, 19,594 cycles
- Engine: Ge CF680
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH SPEED 230KTS, SLAT SYS 1 & 2 FAULT WHEN SLATS EXTENDED.  MOMENTARY WENT OUT. UNTIL FLAP 15 SELECTED, THEN CAME BACK ON.  PERFORMED GO-AROUND THEN PERFORMED CYCLE.  SLATS EXTENDED OK WITHOUT FAULT.  FOUND SFCC1 AND SFCC2 WITH THE SAME 4 FAULT BALLS DISPLAYED WHICH INDICATES A SLAT JAM CONDITION. NO 90 DAY HISTORY.   BOTH SFCC SHOWED 4 FAULT BALLS FOR SLATS RESET FAULT BALLS AND RESET MTP UPSTAIRS RAN ENGINES AND OPERATED SLAT/FLAPS NUMEROUS TIMES NO FAULTS NOTED ALSO NO HISTORY IN 99 DAYS OPS CHECK GOOD AT THIS TIME REF TSM  27-80-00 AND 27-80-00-03-0.  TSI IN WORK CHECKING SYS/COMPONENT LUBS IAW TSM.
